# SDR SWIA200617446

- Difficulty date: December 15, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 28,943 hours, 41,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LOW SQUEAL, ODOR IN CABIN AND LAV SMOKE DETECTOR ACTIVATED.  REPLACED BROKEN CLAMP ON PACK.  OPERATIONAL CHECKS GOOD.
